# SDR 3144052803

- Difficulty date: May 23, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N5226R
- Make and model: Snias AS350B3
- Aircraft serial: 3144
- Aircraft time: 2,066 hours, 7,438 cycles
- Engine: Tmeca ARRIEL2B
- Engine time: 1,623 hours, 3,148 cycles
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 355A12005004
- Part serial: 7342
- Condition: Delaminated
- Location: Tail Rotor
- Part time: 2,066 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R BLADES NEED PAINTING.
